# SDR AMTA200700145

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 005503
- Condition: Faulty
- Location: Apu
- Part time: 12,534 hours, 3,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START 10 PERCENT RPM, 756 ECU FAULT (ABORTED START).  APU COPARTMENT FULL OF ELECTRICAL SMOKE.  REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01, OPS CHECK NORMAL.  (K)
